# SDR JGVR202002192001

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680A
- Aircraft serial: 6800140
- Aircraft time: 11,050 hours, 7,387 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB HAS 1 AREA OF VERIFIED CORROSION ON LH SPAR CLIP BELOW UPPER RUDDER HINGE. FOUND DURING 6 MONTH INSPECTION. REMOVED LEVEL 1 CORROSION FROM VERTICAL STAB LH SPAR CLIP BELOW UPPER RUDDER HINGE IAW CESSNA 680 SRM 51-70-02. FOUND BLENDED AREA TO BE BEYOND SRM LIMITS IAW CESSNA 680 SRM 51-70-02. SUBMITTED FINDINGS TO TEXTRON ENGINEERING FOR REPAIR. PERFORMED TEXTRON FIELD REPAIR FR-680-0140-7699 REV - DATED: 02/18/2020.
